# SDR UALA2011121506896

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 51,562 hours, 19,170 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Out Of Position
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER OUT OF BRACKET BACK GALLEY 'A'.  SECURED FIRE EXTINGUISHER IN BRACKET.
